# SDR CA140922005

- Difficulty date: April 7, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 8,416 hours
- Engine: Lyc O320E2D
- System (JASC): 2430 · DC Generating System
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: Dc
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN)  ON A LOCAL FLIGHT CALLED ON THE OUTSIDE LINE TO ADVISE HE HAD A COMMUNICATION FAILURE OVER. INBOUND TO THE FIELD AIRCRAFT WAS CLEARED TO LEFT DOWNWIND FOR RUNWAY 31. CALLED BACK WHEN THE AIRCRAFT WAS ON LEFT DOWNWIND. THE AIRCRAFT WAS CLEARED TO LAND. THE AIRCRAFT WAS GIVEN GREEN LIGHT ON FINAL AND LANDED WITHOUT INCIDENT AT 1926Z.  ONCE THE AIRCRAFT WAS HANDED OVER TO MAINTENANCE, TROUBLE SHOOTING WAS CARRIED OUT AND DETERMINED THAT A FIELD WIRE WAS FOUND BROKEN AWAY FROM TERMINAL OF THE ALTERNATOR. THE FIELD WIRE WAS REPAIRED. GROUND RUNS AND SYSTEM CHECKS WERE CARRIED OUT WITH NO FAULTS FOUND. THE AIRCRAFT WAS RETURNED TO SERVICE.
